Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 23, Number 107

All articles in this issue are freely accessible.

Some computer-assisted topological models of Hilbert fundamental domains
Harvey Cohn.
Math. Comp. 23 (1969), 475-487
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246820
Calculation of Dirichlet $L$-functions
Robert Spira.
Math. Comp. 23 (1969), 489-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247742
An algorithm for the determination of space groups
Harold Brown.
Math. Comp. 23 (1969), 499-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246975
On a problem of Hasse
H. Zassenhaus and J. Liang.
Math. Comp. 23 (1969), 515-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246853
Computation of minimal length full Steiner trees on the vertices of a convex polygon
E. J. Cockayne.
Math. Comp. 23 (1969), 521-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249323
Calculation of the first factor of the class number of the cyclotomic field
Tauno Metsänkylä.
Math. Comp. 23 (1969), 533-537
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247738
On relatively prime odd amicable numbers
Peter Hagis.
Math. Comp. 23 (1969), 539-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0246816
On divisibility by nine of the sums of even amicable pairs
Elvin Lee.
Math. Comp. 23 (1969), 545-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248074
An iterative finite-difference method for hyperbolic systems
S. Abarbanel and G. Zwas.
Math. Comp. 23 (1969), 549-565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247783
On systems of difference equations with wrong boundary conditions
Stanley Osher.
Math. Comp. 23 (1969), 567-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247785
On the approximate minimization of functionals
James W. Daniel.
Math. Comp. 23 (1969), 573-581
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247746
Simultaneous approximation of a set of bounded real functions
J. B. Diaz and H. W. McLaughlin.
Math. Comp. 23 (1969), 583-593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0248481
A method for solving nonlinear Volterra integral equations of the second kind
Peter Linz.
Math. Comp. 23 (1969), 595-599
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247794
Quadrature methods based on complex function values
J. N. Lyness.
Math. Comp. 23 (1969), 601-619
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247771
Osculatory interpolation
S. W. Kahng.
Math. Comp. 23 (1969), 621-629
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247732
Rational Chebyshev approximations for the error function
W. J. Cody.
Math. Comp. 23 (1969), 631-637
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247736
Chebyshev polynomial expansion of Bose-Einstein functions of orders $1$ to $10$
Edward W. Ng, C. J. Devine and R. F. Tooper.
Math. Comp. 23 (1969), 639-643
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247739
The integral of the $n$th power of the Voigt function
Alex Reichel.
Math. Comp. 23 (1969), 645-649
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247741
Summation of a slowly convergent series arising in antenna study
Chi Fu Den.
Math. Comp. 23 (1969), 651-654
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247814
On computation of the bivariate normal distribution
D. E. Amos.
Math. Comp. 23 (1969), 655-659
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247733
Gaussian quadratures for the integrals $_{0}^{∞}exp(-x^{2})f(x)dx$ and $_{0}^{b}exp(-x^{2})f(x)dx$
N. M. Steen, G. D. Byrne and E. M. Gelbard.
Math. Comp. 23 (1969), 661-671
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0247744
Notes on the tables for Gaussian quadrature of N. M. Steen, G. D. Byrne and E. M. Gelbard
Milton R. Pine.
Math. Comp. 23 (1969), 673-673
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Gauss quadrature rules for the evaluation of $2𝜋^{-1/2} ∫_{0}^{∞}exp(-x^{2}) f(x) dx$
David Galant.
Math. Comp. 23 (1969), 674-674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 23 (1969), 675-689
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: The groups of order $2^{n}$ $(n≤6)$ (Macmillan, New York, 1964) by M. Hall, Jr. and J. K. Senior
John McKay.
Math. Comp. 23 (1969), 691-692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0400632
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Harry Björk.
Math. Comp. 23 (1969), 691
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0415956
Table Errata
Math. Comp. 23 (1969), 691-692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Lester Guttman.
Math. Comp. 23 (1969), 691
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0415959
Corrigendum: “Runge-Kutta methods with minimum error bounds” (Math. Comp. 16 (1962), 431–437) by Anthony Ralston
Michael M. Ludeman.
Math. Comp. 23 (1969), 693
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0400715
American Mathematical Society